# SDR 9503159978

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9342
- Make and model: Doug DC-9-31
- Aircraft serial: 47391
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 2587788901
- Condition: Malfunctioned
- Location: Auto Pilot
- Part time: 65,732 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO-PILOT FAILED EN ROUTE DTW-HOU, FLIGHT DIVERTED TO MEM AND LANDED WITHOUT INCIDENT.  REPLACED AUTO-PILOT ELEVATOR SERVO.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
